Pacific Journal of Mathematics

The number of solutions of certain cubic congruences

Eckford Cohen

Article information

Source
Pacific J. Math., Volume 5, Suppl. 2 (1955), 877-886.

Dates
First available in Project Euclid: 20 February 2007

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1172000951

Mathematical Reviews number (MathSciNet)
MR0079600

Zentralblatt MATH identifier
0067.02204

Subjects
Primary: 10.0X

Citation

Cohen, Eckford. The number of solutions of certain cubic congruences. Pacific J. Math. 5 (1955), no. 2, 877--886. https://projecteuclid.org/euclid.pjm/1172000951


Export citation

References

  • [1] Eckford Cohen, Rings of arithmetic functions, Duke Math. J., 19 (1952), 115-129.
  • [2] Eckford Cohen, Representationsby cubic congruences, Proc. Nat. Acad. Sci., 39 (1953), 119-- 121.
  • [3] L.E. Dickson, Congruences involving only e-th powers, Acta Arithmetica, 1 (1935),162- 167.
  • [4] C.F. Gauss, Werke, I, 445-449.
  • [5] Helmut Hasse, Vorlesungen ber Zahlentheorie, Berlin, 1950, 453-455.
  • [6] Edmund Landau, Vorlesungen ber Zahlentheorie, I, Leipzig, 1927, 280-302.
  • [7] G.B. Mathews, Theory of Numbers, Part I, reprinted New York, 1927, p. 222.
  • [8] Ernst Selmer, The Diophantine equation ax^-hby^+cz^ = 0,Acta Math., 85 (1951),215- 223.
  • [9] Th. Skolem, Unlsbarkeit von Gleichungen,deren entsprechendeKongruenzfur jeden Modul Isbar ist, Avh. Norske Vid. Akad. Oslo, I. 4 (1942), 6-14.